# SDR ASOA201200343

- Difficulty date: January 23, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT BAY FLOOR CRACKED ON RT SIDE UNDER ADS STOW PUMP.  COMPLY WITH EC/TC REO 670-53-11-505.  COMPLIED WITH EC/TC REO 670-53-11-509 AND GENERIC REO 670-53-33-509 REV.  RII FOUND TO BE SATISFACTORY.
